# SDR 00FDEA00864

- Difficulty date: December 8, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N488FE
- Make and model: Boeing 727227
- Aircraft serial: 21491
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021132
- Part serial: R00521
- Condition: Failed
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-346  WHEN FLAPS 15 SEL ALL 3 GEAR DOOR LIGHTS ILLUM.  R&R LAND GEAR ACCESSORY UNIT.  PERF TEST PER B 727 MM 32-09-122-5, AND EA 7-3209-40871, FUNC. TEST NORMAL.
